Menu
 
Research menu
Jump to menu

Publications:  Dr Mykhailo Poplavskyi

Poplavskyi M, Schehr G(2018). Exact Persistence Exponent for the 2D-Diffusion Equation and Related Kac Polynomials. Physical Review Letters vol. 121, (15) 150601-150601.
10.1103/PhysRevLett.121.150601
https://qmro.qmul.ac.uk/xmlui/handle/123456789/61281
Garrod B, Poplavskyi M, Tribe RP, Zaboronski OV(2018). Examples of Interacting Particle Systems on Z as Pfaffian Point Processes: Annihilating and Coalescing Random Walks. Annales Henri Poincare vol. 19, (12) 3635-3662.
10.1007/s00023-018-0719-x
https://qmro.qmul.ac.uk/xmlui/handle/123456789/61255
Poplavskyi M, Tribe R, Zaboronski O(2017). On the distribution of the largest real eigenvalue for the real ginibre ensemble. Annals of Applied Probability vol. 27, (3) 1395-1413.
10.1214/16-AAP1233
https://qmro.qmul.ac.uk/xmlui/handle/123456789/61282
Kanzieper E, Poplavskyi M, Timm C, Tribe R, Zaboronski O(2016). What is the probability that a large random matrix has no real eigenvalues?. Annals of Applied Probability vol. 26, (5) 2733-2753.
10.1214/15-AAP1160
https://qmro.qmul.ac.uk/xmlui/handle/123456789/61630
Borodin A, Poplavskyi M, Sinclair CD, Tribe R, Zaboronski O(2016). Erratum to: The Ginibre Ensemble of Real Random Matrices and its Scaling Limits (Communications in Mathematical Physics, (2009), 291, (177-224), 10.1007/s00220-009-0874-5). Communications in Mathematical Physics vol. 346, (3) 1051-1055.
10.1007/s00220-016-2703-y
https://qmro.qmul.ac.uk/xmlui/handle/123456789/61252
Poplavskyi M(2012). Universality at the edge for unitary matrix models. Journal of Mathematical Physics, Analysis, Geometry vol. 8, (4) 367-392.
https://qmro.qmul.ac.uk/xmlui/handle/123456789/61257
Poplavskyi M(2012). Asymptotic behavior of the Verblunsky coefficients for the OPUC with a varying weight. Journal of Mathematical Physics vol. 53, (4)
10.1063/1.4705276
https://qmro.qmul.ac.uk/xmlui/handle/123456789/61258
Poplavskyi M(2009). Bulk universality for unitary matrix models. Journal of Mathematical Physics, Analysis, Geometry vol. 5, (3) 245-274.
https://qmro.qmul.ac.uk/xmlui/handle/123456789/61256
Return to top